# SDR SWIA201335436

- Difficulty date: November 16, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 29,804 hours, 25,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FS 280 INBD & OTBD CLIPS CRACKED.  C-CHECK REPLACED LBL 9 FS 280 INBD & OTBD CLIPS IAW REO.
